# SDR AU970898

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 264321
- Condition: Spalled
- Location: M/R Gearbox
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION DUPLEX BEARING SPALLED - METALCONTAMINATION OF GEARBOX
